Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Pookiedoll80

Does Spiro Cause Anyone On Here Muscle Weakness? Does It Go Away.

Recommended Posts

Been on it for about 5 weeks. In the last week or 2 I feel like I get this weird sensation in my arms. Not sure if its muscle weakness or what. What could this be and is this a side effect from Spiro?

Share this post


Link to post
Share on other sites

I would ask your doctor about it. I have been on spiro for over 2 years and never had any of those issues.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×